# SDR UPS05544676

- Difficulty date: June 7, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FIRST OBSERVERS SMOKE GOGGLES LENS CRACKED.  REMOVED AND REPLACED SMOKE GOGGLES IAW MM 25-60-00.
